Alert archive / Indiana / Special Weather Statements in 2011
Special Weather Statement, NWS Indianapolis, IN
NWS Indianapolis, IN issued this special weather statement at Apr 19, 2011, 11:13 AM EDT for Parke County, Indiana. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2011, 11:13 AM EDT (15:13 UTC)
- Expired
- Apr 19, 2011, 12:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Indianapolis, IN
County Parke County, IN
The radar
The Indianapolis radar (KIND), 87 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 3.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 453 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
652
WWUS83 KIND 191513
SPSIND
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1113 AM EDT TUE APR 19 2011
INZ043-044-051-191600-
PARKE-VERMILLION-VIGO-
1113 AM EDT TUE APR 19 2011
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN VIGO...WESTERN PARKE AND
SOUTHERN VERMILLION COUNTIES UNTIL NOON EDT/1100 AM CDT/...
AT 1010 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR OLIVER...OR 7 MILES SOUTH OF PARIS...
MOVING NORTHEAST AT 45 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
SANDFORD AROUND 1120 AM EDT...
UNIVERSAL AND BLANFORD AROUND 1125 AM EDT...
CLINTON...SHEPARDSVILLE AND FAIRVIEW PARK AROUND 1130 AM EDT...
ROSEDALE AROUND 1135 AM EDT...
MECCA AROUND 1140 AM EDT...
ROCKVILLE AND BRIDGETON AROUND 1145 AM EDT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3988 8721 3961 8711 3961 8721 3957 8722
3946 8754 3970 8754
TIME...MOT...LOC 1513Z 240DEG 41KT 3954 8763
$$
KOCHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Apr 19, 6:50 AM EDT, 4 hours 23 minutes earlier.
Area forecast discussion, Apr 19, 6:50 AM EDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 650 AM EDT TUE APR 19 2011 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS...AN ACTIVE WEATHER PATTERN IS EXPECTED TO CONTINUE ACROSS CENTRAL INDIANA TODAY AND TONIGHT AS A LOW PRESSURE SYSTEM IS EXPECTED TO APPROACH INDIANA AND PUSH NORTH TO THE GREAT LAKES TONIGHT. A COLD FRONT TRAILING FROM THE LOW IS EXPECTED TO PASS ACROSS INDIANA LATE TONIGHT...GENERATING MORE STORMS...SOME OF WHICH COULD BE SEVERE. HIGH PRESSURE IS THEN EXPECTED TO BUILD ACROSS THE AREA ON WEDNESDAY AFTERNOON AND THURSDAY PROVIDING DRY WEATHER. ANOTHER LOW TAKES SHAPE IN THE PLAINS LATE IN THE WEEK AND HELPS ESTABLISH A FRONTAL BOUNDARY THAT REMAINS IN THE REGION THROUGH THE END OF THE FORECAST PERIOD...PROVIDING NEARLY CONSTANT SHOWER AND THUNDERSTORM CHANCES THROUGH MONDAY. && .NEAR TERM /TODAY AND TONIGHT/... SURFACE ANALYSIS EARLY THIS MORNING SHOWS A WARM FRONTAL BOUNDARY ACROSS SOUTHERN INDIANA STRETCHING WEST TO LOW PRESSURE OVER THE OKLAHOMA PANHANDLE. WATER VAPOR IMAGERY SHOWS ABUNDANT MOISTURE STREAMING ACROSS THE PLAINS STATES AND MISSISSIPPI VALLEY IN THE NEARLY ZONAL FLOW. SOUTHERLY FLOW ON THE SOUTH SIDE OF THE WARM FRONT WAS ADVECTING WARM AND MOIST AIR TOWARD CENTRAL INDIANA WITH DEW POINTS IN THE MIDDLE 60S ACROSS SOUTHERN ILLINOIS AND WESTERN KENTUCKY. MEANWHILE ON THE NORTH SIDE OF THE FRONTAL BOUNDARY NORTHEAST WINDS CONTINUED TO PREVAIL ALONG WITH TEMPERATURES AND DEW POINTS IN THE 40S. MAIN FORECAST CHALLENGE TODAY WILL BE POPS AND SEVERE THREAT TIMING. GFS 300K ISENTROPIC SURFACE SHOWS STRONG ISENTROPIC LIFT CONTINUING OVERNIGHT BEFORE ADVECTING NORTHWARD AS THE WARM FRONT PUSHES NORTH THIS AFTERNOON. GIVEN THE MOIST AIR MASS AND THIS UPGLIDE AHEAD OF THE LOW....WILL CONTINUE TO EXPECTED SHOWERS AND SCT THUNDERSTORMS ACROSS CENTRAL INDIANA OVERNIGHT BEFORE TAPERING OFF LATER THIS MORNING. FORECAST SOUNDINGS ACROSS THE FORECAST AREA SHOW A LINGERING LOWER LEVEL INVERSION IN PLACE IN MOST AREAS LONG AND NORTH OF THE WARM FRONT. ABOVE THE INVERSION...MUCH BETTER INSTABILITY LOOKS TO BE IN PLACE AS STEEP LAPSE RATES ARE PRESENT. FURTHERMORE ACROSS THE AREA VERY FAVORABLE WIND SHEAR IS PRESENT AS STORM RELATIVE HELICITY IS IN EXCESS OF 300 M2/S2 FOR MUCH OF THE DAY. THUS ANY CONVECTIVE DEVELOPMENT THAT DOES OCCUR WILL HAVE A VERY FAVORABLE ENVIRONMENT IN WHICH TO SPIN. ONGOING TIMING THOUGHTS REMAIN SIMILAR TO PREVIOUS RUNS AS INITIAL THREAT WILL BE THIS AFTERNOON ACROSS SOUTHERN PARTS OF THE FORECAST AREA...SOUTH OF THE WARM FRONT WHERE LIFTED INDEX READINGS WILL BE LESS THAN -6. GFS SHOWS A STRONG LLJ NEAR 50 KNTS PUSHING NORTH ACROSS INDIANA LATE THIS AFTERNOON AND EVENING...HELPING TO PUSH THE WARM FRONT NORTH ALONG WITH THE WARM...MOIST AND UNSTABLE AIR. THUS EXPECT ONSET MAINLY THIS AFTERNOON AND CONTINUING INTO THE EVENING HOURS...SPREADING FROM SOUTH TO NORTH AS THE LLJ WIELDS ITS INFLUENCE. THUS ALTHOUGH A COMPLETE SOAKER OF A DAY IS NOT EXPECTED...WILL TRY AND FOCUS HIGH CATEGORICAL POPS MAINLY DURING THE AFTERNOON HOURS. SECOND ROUND OF STORMS WILL COME LATE TONIGHT AS MODELS PUSH THE LOW TOWARD MICHIGAN AND THE COLD FRONT IS DRAGGED ACROSS INDIANA. BY THIS TIME...ANY DAYTIME HEATING WILL BE LOST...HOWEVER A NEGATIVELY TILTED UPPER SHORT WAVE WILL BEGIN TO INFLUENCE THE SYSTEM AND FORECAST SOUNDINGS CONTINUE TO SHOW FAVORABLE INSTABILITY WITH CAPE IN EXCESS OF 2000 J/KG AND FAVORABLE HELICITY VALUES FOR ROTATING STORMS. THUS AGAIN WILL AIM FOR CATEGORICAL POPS TONIGHT. GIVEN THE WARM AND MOIST AIR IN PLACE AND THE EXPECTED DYNAMICS SEVERE SEVER WEATHER THREATS WILL BE POSSIBLE...INCLUDING FLASH FLOODING...TORNADOES...LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. WILL MENTION ALL OF THESE IN THE HAZARDOUS WEATHER OUTLOOK. WILL LEAN TO THE WARMER SIDE OF THE MAVMOS TEMPERATURES FOR HIGHS TODAY AS STRONG WARM AIR ADVECTION IS EXPECTED AS THE WARM FRONT LIFTS NORTHWARD LATE IN THE DAY. AS FOR LOWS WILL LEAN TOWARD THE WET BULB TEMPERATURES AS RAIN IS EXPECTED AND THE BEST COLD AIR DOES NOT ARRIVE UNTIL AFTER 12Z WEDNESDAY. && .SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/... MUCH DRIER AIR ARRIVES ON WEDNESDAY AS STRONG HIGH PRESSURE BUILDS IN THE WAKE OF THE DEPARTING LOW PRESSURE SYSTEM. TIME HEIGHT SECTIONS SHOW STRONG SUBSIDENCE ON WEDNESDAY ALONG WITH A DRY COLUMN. FORECAST SOUNDINGS HINT AT SOME TRAPPED LOWER LEVEL STRATOCU ON WEDNESDAY AS THE COLD AIR ADVECTION CONTINUES IN THE WAKE OF THE FRONT. THUS WILL KEEP A FEW CLOUDS AROUND DURING THE DAY ON WEDNESDAY AND GO COOLER THAN MAVMOS FOR HIGHS. ANTICYCLONIC SURFACE FLOW BEGINS BY WEDNESDAY NIGHT AND THIS SHOULD AID CLEARING. THUS EXPECTED A MOSTLY CLEAR NIGHT AS TIME HEIGHTS AND SOUNDINGS CONTINUE TO SHOW THE DRY COLUMN AMID THE NORTHWEST FLOW AT 850 MB AND COLD AIR ADVECTION. WILL TREND LOWS AT OR BELOW MAVMOS FOR LOWS. && .LONG TERM /THURSDAY THROUGH SUNDAY/... WHILE MODEL DISCREPANCIES ARE TYPICAL FOR THE EXTENDED...GENERAL AGREEMENT REMAINS IN A BRIEF RESPITE THURSDAY BEFORE ANOTHER LOW PUSHES THROUGH THE AREA AND LAYS OUT A FRONTAL BOUNDARY REMAINING IN THE AREA THROUGH THE REMAINDER OF THE FORECAST. THIS WILL PROVIDE NEARLY CONTINUOUS THUNDERSTORM CHANCES FROM THURSDAY NIGHT ON OUT. WENT NEAR HPC GUIDANCE SAVE FOR LATE IN THE PERIOD ON POPS AS MORE DISAGREEMENT IS NOTED BETWEEN GUIDANCE SOLUTIONS WITH RESPECT TO FRONTAL POSITION. WENT NEAR A CONSENSUS APPROACH ON TEMPS YET AGAIN WITH THE POTENTIAL FOR SIGNIFICANT REGIONAL TEMPERATURE GRADIENTS. && .AVIATION /DISCUSSION FOR 191200Z TAFS/... A WARM FRONT THAT IS NORTH OF THE OHIO RIVER AT 10Z WILL MOVE SLOWLY NORTHWARD TODAY DURING THE DAY AS SURFACE LOW PRESSURE MOVES FROM MISSOURI NORTHEAST THROUGH THE GREAT LAKES. THIS LOW WILL DRAG A COLD FRONT THROUGH CENTRAL INDIANA ARRIVING AT KLAF BY BETWEEN 3Z AND 6Z AND MOVING EAST THROUGH THE REST OF THE SITES. RADAR SHOWS SCATTERED TO NUMEROUS RAIN SHOWERS ACROSS THE AREA AND TO THE WEST MOVING IN. ANOTHER ROUND OF THUNDERSTORMS WILL MOVE IN FROM THE WEST BY 14-15Z AND THUNDERSTORMS WILL CONTINUE ON AND OFF THROUGH THE DAY. FOR NOW WILL INCLUDE THE THUNDER THAT I CAN TIME IN...THEN RUN WITH A VCTS FOR THE WHOLE DAY UNTIL THE PASSAGE OF THE COLD FRONT. WILL ALSO INCLUDE EXPLICIT MENTION OF THE THUNDER JUST AHEAD OF COLD FRONTAL PASSAGE. WILL INCLUDE REDUCED VISIBILITIES TO IFR IN THE THUNDERSTORMS...OTHERWISE MVFR VISIBILITIES THROUGH THE DAY. ALSO CEILINGS NORTH OF THE WARM FRONT WILL LIKELY BE IFR OR LIFR SO WILL KEEP THAT GOING UNTIL WARM FRONT LIFTS THROUGH. WINDS WILL ALSO BE STRONG AND GUSTY THROUGH THE DAY AS THE APPROACHING LOW PRESSURE SYSTEM STRENGTHENS THE PRESSURE GRADIENT ACROSS THE AREA AND THE GUSTINESS SHOULD CONTINUE FOR SEVERAL HOURS AFTER FRONTAL PASSAGE. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...PUMA NEAR TERM...PUMA SHORT TERM...PUMA LONG TERM....NIELD AVIATION...CP
Hazardous weather outlook, Apr 19, 3:57 AM EDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 357 AM EDT TUE APR 19 2011 INZ021-028>031-035>049-051>057-060>065-067>072-200800- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 357 AM EDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED INCLUDE: TORNADOES... HEAVY RAIN RESULTING IN FLASH FLOODING... DAMAGING STRAIGHT LINE WINDS...AND LARGE HAIL. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. AREAS AFFECTED AND TIMING: ISOLATED SEVERE STORMS WILL BE POSSIBLE THIS MORNING...HOWEVER MORE WIDESPREAD SEVERE WEATHER IS EXPECTED THIS AFTERNOON AND EVENING ACROSS CENTRAL INDIANA AS A WARM FRONT LIFTS NORTHWARD ACROSS THE AREA. SEVERE THUNDERSTORMS...SOME CAPABLE OF PRODUCING TORNADOES WILL BE POSSIBLE THIS AFTERNOON. IF TORNADOES OCCUR...THEY WILL BE MOST LIKELY TO FORM DURING THE AFTERNOON AND EARLY EVENING HOURS. A COLD FRONT WILL PUSH ACROSS THE STATE TONIGHT AND A LINE OF THUNDERSTORMS ARE EXPECTED TO ACCOMPANY THE FRONT. THESE STORMS MAY PRODUCE DAMAGING STRAIGHT LINE WINDS. AN ISOLATED TORNADO WITH THESE STORM CANNOT BE RULED OUT EITHER. AGAIN...VERY HEAVY RAIN MAY RESULT IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS ALSO ANOTHER CHANCE OF STORMS THURSDAY NIGHT THROUGH SATURDAY. IT IS TOO EARLY TO DETERMINE IF THESE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS QUITE LIKELY TODAY. SPOTTERS WILL MOST LIKELY BE NEEDED DURING THE AFTERNOON AND EVENING HOURS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) PUMA
In the hours before
Special weather statement, Apr 19, 8:39 AM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
839 AM EDT TUE APR 19 2011
INZ036-043>045-191330-
MONTGOMERY-PARKE-PUTNAM-VERMILLION-
839 AM EDT TUE APR 19 2011
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN PUTNAM...PARKE...
SOUTHERN VERMILLION AND SOUTHERN MONTGOMERY COUNTIES UNTIL 930 AM
EDT...
AT 837 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CLINTON...OR 16 MILES NORTH OF TERRE
HAUTE...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
ROCKVILLE AND BLOOMINGDALE AROUND 855 AM EDT...
MARSHALL AROUND 900 AM EDT...
JUDSON AROUND 905 AM EDT...
CECIL HARDEN LAKE AROUND 910 AM EDT...
WAVELAND AROUND 915 AM EDT...
RUSSELLVILLE AROUND 920 AM EDT...
ROACHDALE...CARPENTERSVILLE...LADOGA AND BAINBRIDGE AROUND 930 AM
EDT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3977 8751 3998 8679 3975 8670 3960 8741
3961 8744
TIME...MOT...LOC 1240Z 252DEG 30KT 3971 8735
KOCHSpecial weather statement, Apr 19, 9:23 AM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
923 AM EDT TUE APR 19 2011
INZ039-046>048-191415-
HAMILTON-HANCOCK-HENDRICKS-MARION-
923 AM EDT TUE APR 19 2011
...STRONG THUNDERSTORM ADVISORY FOR HENDRICKS...MARION...NORTHWESTERN
HANCOCK AND SOUTHERN HAMILTON COUNTIES UNTIL 1015 AM EDT...
AT 918 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF DANVILLE...OR 25 MILES WEST
OF INDIANAPOLIS...MOVING NORTHEAST AT 45 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
AVON AND PLAINFIELD AROUND 935 AM EDT...
CLERMONT...BROWNSBURG AND INDIANAPOLIS INT'L AIRPORT AROUND 940 AM
EDT...
SPEEDWAY AND EAGLE CREEK RESERVOIR AROUND 945 AM EDT...
WYNNEDALE...SPRING HILL...INDIANAPOLIS AND MONUMENT CIRCLE AROUND 950
AM EDT...
ROCKY RIPPLE...CROWS NEST AND BROAD RIPPLE AROUND 955 AM EDT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4007 8591 3998 8586 3995 8587 3995 8584
3984 8578 3961 8661 3961 8662 3977 8670
3978 8670
TIME...MOT...LOC 1323Z 247DEG 37KT 3973 8654
KOCHSpecial weather statement, Apr 19, 10:15 AM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1015 AM EDT TUE APR 19 2011
INZ044-045-051-052-191500-
CLAY-PARKE-PUTNAM-VIGO-
1015 AM EDT TUE APR 19 2011
...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN CLAY...NORTHERN
VIGO...CENTRAL PUTNAM AND SOUTHERN PARKE COUNTIES UNTIL 1100 AM
EDT/1000 AM CDT/...
AT 1014 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES NORTHWEST OF TERRE HAUTE...MOVING
NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
NORTH TERRE HAUTE AND SHEPARDSVILLE AROUND 1025 AM EDT...
SEELYVILLE AROUND 1030 AM EDT...
FONTANET AND ROSEDALE AROUND 1035 AM EDT...
BRIDGETON AND CARBON AROUND 1045 AM EDT...
LENA AND CECIL HARDEN LAKE AROUND 1055 AM EDT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3958 8754 3961 8747 3961 8740 3962 8739
3964 8740 3985 8692 3963 8678 3939 8751
3945 8755
TIME...MOT...LOC 1416Z 243DEG 32KT 3951 8745
KOCHLocal storm report, Apr 19, 10:24 AM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1024 AM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 AM FLASH FLOOD BROWNSTOWN 38.88N 86.05W
04/19/2011 JACKSON IN CO-OP OBSERVER
BROWNSTOWN HIGH SCHOOL RECEIVED 4.26 INCHES OF RAINFALL.
INDIANA HIGHWAY 250 BETWEEN BROWNSTOWN AND UNIONTOWN HAD
WATER OVER IT.
&&
EBREONSpecial weather statement, Apr 19, 10:54 AM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1054 AM EDT TUE APR 19 2011
INZ051-052-191545-
CLAY-VIGO-
1054 AM EDT TUE APR 19 2011
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN CLAY AND VIGO COUNTIES
UNTIL 1145 AM EDT/1045 AM CDT/...
AT 951 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF WEST UNION...OR 6 MILES SOUTH OF
MARSHALL...MOVING NORTHEAST AT 55 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
PRAIRIE CREEK AROUND 1100 AM EDT...
PRAIRIETON AROUND 1105 AM EDT...
TERRE HAUTE...INDIANA STATE UNIVERSITY AND WEST TERRE HAUTE AROUND
1110 AM EDT...
RILEY AND NORTH TERRE HAUTE AROUND 1115 AM EDT...
SEELYVILLE AROUND 1120 AM EDT...
STAUNTON AND FONTANET AROUND 1125 AM EDT...
BRAZIL...HARMONY...KNIGHTSVILLE AND CARBON AROUND 1130 AM EDT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3935 8759 3936 8754 3946 8754 3961 8720
3961 8711 3944 8701 3926 8749 3925 8761
3926 8762 3930 8762 3931 8763
TIME...MOT...LOC 1454Z 241DEG 48KT 3932 8764
KOCHSpecial weather statement, Apr 19, 11:13 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1113 AM EDT TUE APR 19 2011
INZ043-044-051-191600-
PARKE-VERMILLION-VIGO-
1113 AM EDT TUE APR 19 2011
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN VIGO...WESTERN PARKE AND
SOUTHERN VERMILLION COUNTIES UNTIL NOON EDT/1100 AM CDT/...
AT 1010 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR OLIVER...OR 7 MILES SOUTH OF PARIS...
MOVING NORTHEAST AT 45 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
SANDFORD AROUND 1120 AM EDT...
UNIVERSAL AND BLANFORD AROUND 1125 AM EDT...
CLINTON...SHEPARDSVILLE AND FAIRVIEW PARK AROUND 1130 AM EDT...
ROSEDALE AROUND 1135 AM EDT...
MECCA AROUND 1140 AM EDT...
ROCKVILLE AND BRIDGETON AROUND 1145 AM EDT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3988 8721 3961 8711 3961 8721 3957 8722
3946 8754 3970 8754
TIME...MOT...LOC 1513Z 240DEG 41KT 3954 8763
KOCHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 1:25 AM EDT | Tornado Warning | IND | Daviess, Greene, Knox, Lawrence, Martin | 22 min |
| Apr 19, 3:35 AM EDT | Tornado Warning | IND | Daviess, Greene, Knox, Martin | 25 min |
| Apr 19, 4:27 AM EDT | Severe Thunderstorm Warning | IND | Greene, Lawrence, Martin, Monroe | 48 min |
| Apr 19, 5:24 AM EDT | Areal Flood Warning | IND | Daviess, Greene, Jackson, Knox, Lawrence, Martin | 4 hr |
| Apr 19, 6:06 AM EDT | Flash Flood Warning | IND | Jackson | 4 hr |
| Apr 19, 6:42 AM EDT | Flash Flood Warning | IND | Jennings | 3 hr |
| Apr 19, 8:39 AM EDT | Special Weather Statement | IND | Parke | 51 min |
| Apr 19, 9:19 AM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 18 hr |
| Apr 19, 9:23 AM EDT | Special Weather Statement | IND | Hendricks, Marion | 52 min |
| Apr 19, 9:26 AM EDT | Flash Flood Warning | IND | Jennings | 30 min |
| Apr 19, 10:15 AM EDT | Special Weather Statement | IND | Putnam, Vigo | 45 min |
| Apr 19, 10:54 AM EDT | Special Weather Statement | IND | Vigo | 51 min |
| Apr 19, 11:10 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion, Morgan | 26 min |
| Apr 19, 11:22 AM EDT | Areal Flood Advisory | IND | Marion | 4 hr |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Knox, Sullivan | 34 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Knox | 27 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 29 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Clay, Greene | 3 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Shelby | 3 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 35 hr |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 9 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 20 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Lawrence, Martin | 23 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Lawrence, Martin | 22 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Lawrence, Martin | 23 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Daviess, Dubois, Martin, Pike | 23 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Delaware, Madison | 48 hr |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Hamilton, Madison | 3 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Hamilton, Marion | 3 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Marion, Morgan | 3 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Marion, Morgan | 4 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Morgan, Owen | 12 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Morgan, Owen | 12 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Greene, Owen | 18 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 22 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 21 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 23 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 16 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 22 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 31 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 17 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Sullivan, Vigo | 31 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Knox, Sullivan | 34 days |
| Apr 19, 11:33 AM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Rush, Shelby | 25 min |
| Apr 19, 11:41 AM EDT | Special Weather Statement | IND | Hendricks, Putnam | 49 min |
| Apr 19, 11:46 AM EDT | Special Weather Statement | IND | Boone | 44 min |
| Apr 19, 11:47 AM EDT | Special Weather Statement | IND | Montgomery, Vermillion | 43 min |
| Apr 19, 12:02 PM EDT | Severe Thunderstorm Warning | IND | Boone, Montgomery, Parke | 43 min |
| Apr 19, 12:17 PM EDT | Areal Flood Warning | IND | Hancock, Hendricks, Henry, Johnson, Marion, Morgan and 5 more | 48 hr |
| Apr 19, 12:30 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Madison, Tipton | 45 min |
| Apr 19, 12:46 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Madison | 10 min |
| Apr 19, 1:10 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Madison, Randolph | 21 min |
| Apr 19, 1:13 PM EDT | Severe Thunderstorm Warning | IND | Henry, Randolph, Rush | 17 min |
Nearby
Special Weather Statements in Indiana, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.